Alert archive / Indiana / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 124, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 15, 2024, 5:52 PM EDT for Decatur County, Rush County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2024, 5:52 PM EDT (21:52 UTC)
- Expired
- Jul 15, 2024, 6:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Decatur County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
083
WUUS53 KIND 152152
SVRIND
INC031-139-152230-
/O.NEW.KIND.SV.W.0124.240715T2152Z-240715T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
552 PM EDT Mon Jul 15 2024
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Rush County in central Indiana...
Northeastern Decatur County in central Indiana...
* Until 630 PM EDT.
* At 552 PM EDT, a severe thunderstorm was located 7 miles northwest
of Lake Santee, or 16 miles northwest of Batesville, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Milroy, Sandusky, Clarksburg, Lake Santee, Moscow, and Newpoint.
This includes Interstate 74 between mile markers 136 and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3929 8539 3948 8558 3954 8546 3947 8530
3932 8530
TIME...MOT...LOC 2152Z 314DEG 20KT 3947 8543
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GM1 follow-up statement
214
WWUS53 KIND 152218
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
618 PM EDT Mon Jul 15 2024
INC031-139-152230-
/O.CON.KIND.SV.W.0124.000000T0000Z-240715T2230Z/
Rush IN-Decatur IN-
618 PM EDT Mon Jul 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL RUSH AND NORTHEASTERN DECATUR COUNTIES...
At 617 PM EDT, a severe thunderstorm was located over Lake Santee, or
near Batesville, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sandusky, Clarksburg, Lake Santee, Moscow, and Newpoint.
This includes Interstate 74 between mile markers 136 and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3929 8539 3948 8558 3950 8552 3947 8535
3943 8530 3932 8530
TIME...MOT...LOC 2217Z 314DEG 20KT 3937 8530
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:07 PM EDT, 3 hours 45 minutes earlier. Its key messages:
- Thunderstorms with damaging wind potential late this evening and tonight
- Flash flooding possible across portions of the area tonight through tomorrow
- Pleasant weather with cooler temperatures and lower humidity Thursday into the weekend
Area forecast discussion, Jul 15, 2:07 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 207 PM EDT Mon Jul 15 2024 .KEY MESSAGES... - Thunderstorms with damaging wind potential late this evening and tonight - Flash flooding possible across portions of the area tonight through tomorrow - Pleasant weather with cooler temperatures and lower humidity Thursday into the weekend && .SHORT TERM (This evening through Tuesday)... Issued at 207 PM EDT Mon Jul 15 2024 An active convective period continues with challenges regarding thunderstorm timing and intensity, inherent to uncertainty with mesoscale details. It appears that thunderstorm formation this afternoon will be limited or non-existent across central Indiana, and a round of thunderstorms will arrive late this evening with damaging wind potential into the night. We are also concerned about flash flooding potential tonight through part of tomorrow. See meteorological analysis for more details. On the synoptic scale, we remain on the southern periphery of midlevel westerly flow. Perturbations within the flow are likely significantly augmented by diurnal convective blow-ups. Modeling of this process requires mesoscale precision in the initial conditions that isn't always possible, and can spiral into chaos quickly. This is the reason for the diversity we're seeing among the CAMs with regards to placement and timing of convection. It is important not to focus on any one specific model in this pattern. Our three main concerns as far as weather impacts are: 1. Dangerous heat 2. Severe thunderstorms with damaging wind 3. Flash flooding In regards to the near-term heat, through early evening temperatures and dew points will be high enough to meet traditional Heat Advisory criteria (105F heat index) across portions of central Indiana. In the latest ACARS vapor sounding and short term model guidance, it appears that moisture depth is sufficient to preclude mixing of drier air and meaningful fall dew points through the diurnal peak. Southwesterly breeze and some cloud cover from diurnal cumulus are components that will keep the Wet Bulb Globe Temperature risk category contained slightly, though still "high". Thunderstorm development today should be isolated at most given residual subsidence-enhanced capping. Evidence of this can be seen in laminar flat look to cumulus field in visible satellite imagery all the way back into Illinois. Water vapor channel imagery shows core of the subsidence moving east early this afternoon. It's possible the stronger capping may exit before peak diurnal period sufficient for a few convective cells, especially near any residual mesoscale boundaries, but this is low probability. Upstream over Iowa and closer to the influence of a weak midlevel impulse, diurnal convection will develop later this afternoon. Given the magnitude of instability, thunderstorms should become quite robust. This will occur at the southern periphery of stronger westerlies aloft and sufficient shear values for a forward- propagating MCS to evolve. The downstream environment would favor approximately 30-40 mph east-southeasterly system motion. Moderate shear would probably support trailing stratiform rain quickly evolving and enhancing the cold pool, perhaps more than modeled. Thus, confidence in an MCS impacting a good portion of central Indiana late this evening and overnight is fairly high. Wind damage is the primary threat and there is at least a low chance of significant wind damage, especially earlier in the night before it begins to outpace the better parameter space. Northwest portions of central Indiana, including Newport, Lafayette, Crawfordsville, and Kokomo have the highest potential for wind damage, tapering somewhat with southeastward extent into the Indy metro and eastward later in the night. Flash flood concerns today and tonight are multi-faceted. Given recent rainfall (1-2 inches and locally higher over the past 72 hours) even a quick-moving forward-propagating MCS with limited duration of heavy rates could have some flash flood concern. These systems tend to be quite efficient rainfall producers in a short amount of time, and could easily exceed latest RFC 1-hour flash flood guidance of around 1.50 inches across the northern third of central Indiana. This would yield marginal/low-end flooding or flash flooding, most likely. Of greater concern is a relatively low probability scenario later tonight on the western flank of MCS cold pool, and how it interacts with the low level jet. It appears back-building and training are possible across a focused area that is difficult to pin down at this time. Warm cloud depth is seasonally large with model indications of rich moisture in this layer. In fact, overall precipitation efficiency may be enhanced by an east-west band of mid-upper level moisture. Uncertainties remain on where a mesoscale convective flash flooding scenario could potentially evolve, but the potential magnitude despite spatial coverage combined with aforementioned more widespread low-end threat justifies a Flood Watch. Uncertainties grow further tomorrow on the severe and flooding potential. This will largely depend on where the remnant MCS cold pool resides during the afternoon once diurnal destabilization occurs. The synoptic front will still be lagging to the northwest so another active convective day seems likely, largely driven by mesoscale details that we can't resolve with precision at this time. There may be an ongoing flood/flash flood threat early with residual convection, given indications of modest instability remaining and the aforementioned reasons for potentially locally heavy rainfall amounts. In addition to flooding, moderate instability developing later in the day but with marginal deep layer shear should mean sporadic damaging wind potential from loosely organized multicell clusters is the main severe threat. Again, this is conditional on mesoscale details, as one plausible scenario would hold this threat primarily to our south. There is some potential for dangerous heat across far southern portions of our forecast area tomorrow. We will not issue a Heat Advisory at this time due to uncertainties on how far south the cold pool from overnight convection will be, residual midlevel clouds, and potential ongoing convection or development before peak heating. Will reevaluate tonight and early tomorrow based on trends with convection. && .LONG TERM (Tuesday night through Monday)... Issued at 207 PM EDT Mon Jul 15 2024 Wednesday, it appears that the synoptic front will be across our south or just south of the area. We'll continue low probabilities but confine them a little further south than the previous forecast. Drier/cooler continental air mass will lag some until the amplifying synoptic trough axis moves through late Wednesday. The air mass change will be most noticeable Thursday continuing into the weekend before gradually modifying Sunday into early next week. Moisture returns then, but the synoptic flow pattern is rather quiescent. Organized precipitation appears unlikely but we may enter a scenario next week with diurnal isolated to scattered convection daily. After a period of 5-10F negative temperature anomalies relative to mid- July climo, temperatures should return to near climo next week. For the day 8-14 day period there's not a strong signal of above or below average precipitation or temperatures at this time. && .AVIATION (18Z TAF Issuance)... Issued at 1247 PM EDT Mon Jul 15 2024 Impacts: - Southwest winds gusting to 20-25kts this afternoon - Restrictions possible within convection late this evening through early Tuesday - MVFR ceilings possible Tuesday morning - Southerly wind gusts to around 20kts Tuesday Discussion: Pockets of VFR cu with mid level clouds lingered over parts of central Indiana early this afternoon with gusty southwest flow. A mix of sun and clouds will persist through the afternoon with occasional gusts up to 20-25kts before diminishing this evening. Confidence continues to grow in a substantial convective cluster developing over the upper Mississippi Valley early this evening and tracking E/SE overnight. While the details are not fully in focus yet...these storms are likely to impact the terminals from north to south overnight with strong winds from variable directions and torrential rainfall that will produce restrictions through early Tuesday. High uncertainty for Tuesday morning as convection may be ongoing in parts of the area. Model soundings support potential for MVFR ceilings to develop through the morning with wind gusts resuming from the south. && .IND WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for INZ021-028>031- 035>049-051>057-060>065-067>072. && SHORT TERM...BRB/Ryan LONG TERM...BRB AVIATION...Ryan
Hazardous weather outlook, Jul 15, 2:55 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 255 PM EDT Mon Jul 15 2024 INZ021-028>031-035>049-051>057-060>065-067>072-161900- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 255 PM EDT Mon Jul 15 2024 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Heat index values as high as 105 degrees can be expected this afternoon. Isolated thunderstorms with lightning and strong wind gusts will occur this afternoon through early evening. A thunderstorm complex will bring the risk for damaging winds and flash flooding to central Indiana late this evening into the overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms with heavy rainfall could produce flash flooding across portions of central Indiana on Tuesday. A few severe thunderstorms are possible as well. Heat index values to around 100 degrees are possible Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through Tuesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jul 15, 4:30 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
430 PM EDT Mon Jul 15 2024
INZ048-049-152100-
Henry IN-Hancock IN-
430 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of northeastern Hancock
and southern Henry Counties through 500 PM EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles west of New Castle, or 17 miles southeast of Anderson, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Castle, Spiceland, Shirley, Kennard, Wilkinson, Lewisville,
Dunreith, and Greensboro.
This includes Interstate 70 between mile markers 114 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3979 8535 3979 8543 3986 8570 3994 8563
3992 8526
TIME...MOT...LOC 2030Z 273DEG 23KT 3987 8556
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GMSpecial weather statement, Jul 15, 4:44 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
444 PM EDT Mon Jul 15 2024
INZ042-048-049-056-057-152100-
Rush IN-Randolph IN-Henry IN-Shelby IN-Hancock IN-
444 PM EDT Mon Jul 15 2024
...Strong thunderstorms will impact portions of northeastern Shelby,
southeastern Hancock, south central Randolph, northern Rush and Henry
Counties through 500 PM EDT...
At 444 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Castle to 7 miles west of Dublin to
near Rushville to 13 miles northeast of Shelbyville. Movement was
southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Castle, Rushville, Knightstown, Morristown, Carthage, Spiceland,
Kennard, Lewisville, Glenwood, Straughn, Dunreith, Cadiz, Greensboro,
Mays, and Arlington.
This includes Interstate 70 between mile markers 112 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3999 8520 3979 8522 3979 8530 3954 8530
3970 8578 3987 8556 3996 8549 4004 8491
4001 8490
TIME...MOT...LOC 2044Z 275DEG 35KT 3995 8541 3980 8535 3970 8544 3965
8557
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GMSpecial weather statement, Jul 15, 5:01 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
501 PM EDT Mon Jul 15 2024
INZ042-049-152115-
Randolph IN-Henry IN-
501 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of south central
Randolph and southeastern Henry Counties through 515 PM EDT...
At 501 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hagerstown, or near Cambridge City, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lynn and Straughn.
This includes Interstate 70 between mile markers 129 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4000 8512 3997 8520 3988 8520 3987 8522
3979 8522 3979 8530 3995 8534 4005 8491
4000 8490
TIME...MOT...LOC 2101Z 261DEG 31KT 3988 8523
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GMSpecial weather statement, Jul 15, 5:10 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
510 PM EDT Mon Jul 15 2024
INZ057-152145-
Rush IN-
510 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of central Rush County
through 545 PM EDT...
At 510 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rushville, or 16 miles northeast of Shelbyville, moving southeast at
20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rushville, Carthage, and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3950 8541 3966 8563 3976 8555 3970 8530
3966 8530
TIME...MOT...LOC 2110Z 303DEG 17KT 3966 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GMSpecial weather statement, Jul 15, 5:30 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
530 PM EDT Mon Jul 15 2024
INZ057-065-152200-
Rush IN-Decatur IN-
530 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southern Rush and
north central Decatur Counties through 600 PM EDT...
At 530 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rushville, or 12 miles east of Shelbyville, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rushville, Milroy, New Salem, Arlington, and Manilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3942 8541 3956 8563 3966 8558 3959 8530
3955 8530
TIME...MOT...LOC 2130Z 300DEG 14KT 3958 8556
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GMLocal storm report, Jul 15, 5:45 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
545 PM EDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Hail 2 S Arlington 39.59N 85.57W
07/15/2024 M1.00 Inch Rush IN Public
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:37 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 3 days |
| Jul 15, 3:16 AM EDT | Special Weather Statement | IND | Warren | 14 min |
| Jul 15, 8:44 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 11 hr |
| Jul 15, 2:13 PM EDT | Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 28 hr |
| Jul 15, 2:45 PM EDT | Special Weather Statement | IND | Rush | 30 min |
| Jul 15, 3:24 PM EDT | Special Weather Statement | IND | Henry | 36 min |
| Jul 15, 3:29 PM EDT | Special Weather Statement | IND | Rush | 31 min |
| Jul 15, 4:01 PM EDT | Special Weather Statement | IND | Rush | 29 min |
| Jul 15, 4:19 PM EDT | Special Weather Statement | IND | Hancock | 26 min |
| Jul 15, 4:30 PM EDT | Special Weather Statement | IND | Henry | 30 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | IND | Henry, Rush | 16 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | IND | Wayne | 14 min |
| Jul 15, 5:10 PM EDT | Special Weather Statement | IND | Rush | 35 min |
| Jul 15, 5:22 PM EDT | Areal Flood Advisory | IND | Hancock, Henry, Rush, Shelby | 3 hr |
| Jul 15, 5:30 PM EDT | Special Weather Statement | IND | Rush | 30 min |
| Jul 15, 5:35 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 40 min |
| Jul 15, 6:02 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 28 min |
| Jul 15, 6:04 PM EDT | Special Weather Statement | IND | Brown | 26 min |
| Jul 15, 6:20 PM EDT | Severe Thunderstorm Warning | IND | Brown, Morgan | 25 min |
| Jul 15, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 34 min |
| Jul 15, 6:28 PM EDT | Special Weather Statement | IND | Decatur | 32 min |
| Jul 15, 6:31 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings | 44 min |
| Jul 15, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Brown | 33 min |
| Jul 15, 6:52 PM EDT | Areal Flood Advisory | IND | Brown | 3 hr |
| Jul 15, 6:53 PM EDT | Areal Flood Advisory | IND | Decatur | 3 hr |
| Jul 15, 7:03 PM EDT | Special Weather Statement | IND | Johnson | 27 min |
| Jul 15, 7:05 PM EDT | Special Weather Statement | IND | Rush | 25 min |
| Jul 15, 7:12 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings | 48 min |
| Jul 15, 7:30 PM EDT | Special Weather Statement | IND | Rush | 15 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.